1 doctor weighed in:

Which CKD medicines may cause renal neuropathy like burning sensation in feet?

1 doctor weighed in
Dr. Gurmukh Singh
Pathology

In brief: CKD

Chronic kidney disease itself can cause neuropathy.
What medications are you taking? The dose of medications excreted by the kidney should be adjusted according to your estimated glomerular filtration rate. It would be prudent to discuss it with your doctor. Wish you good health!

In brief: CKD

Chronic kidney disease itself can cause neuropathy.
What medications are you taking? The dose of medications excreted by the kidney should be adjusted according to your estimated glomerular filtration rate. It would be prudent to discuss it with your doctor. Wish you good health!
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available